# SDR GTIA2015081601617

- Difficulty date: August 16, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 21,165 hours, 9,766 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Seat 5r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS DEPLOYED AT SEAT 5R.  STOWED MASKS AND PERFORMED TEST OF MANUAL RELEASE IAW AMM 35-23-00, TEST OK.
